# SDR AU510001692

- Difficulty date: September 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 5102 · Balloon Reports
- Part: Support
- Condition: Broken
- Location: Balloon Basket
- Part time: 1,405 hours
- Component: Balloon Basket
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BALLOON NYLON SUPPORT POLES CRACKED AND BROKEN. (OTHER CAUSE: GROUND HANDLING OF BASKET ) (CASA NR 510001692)
